Alert archive / Connecticut / Flash Flood Warnings in 2018

Flash Flood Warning 48, NWS New York, NY

September 25, 2018Naugatuck Valley Planning Region, Connecticut

NWS New York, NY issued this flash flood warning at Sep 25, 2018, 7:11 PM EDT for Naugatuck Valley Planning Region, Connecticut. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 25, 2018, 7:11 PM EDT (23:11 UTC)
Expired
Sep 25, 2018, 8:15 PM EDT
In force
64 min
Issued by
NWS New York, NY
Area
Storm-based polygon
Flood severity
None

County Naugatuck Valley Planning Region, CT

The radar

The Brookhaven radar (KOKX), 45 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 11.2 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2018-09-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2018-09-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 413 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
457 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
413 m²/s²
0-3 km storm-relative helicity
577 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

671 
WGUS51 KOKX 252311
FFWOKX
CTC009-260015-
/O.NEW.KOKX.FF.W.0048.180925T2311Z-180926T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New York NY
711 PM EDT TUE SEP 25 2018

The National Weather Service in Upton NY has issued a

* Flash Flood Warning for...
  South central New Haven County in southern Connecticut...

* Until 815 PM EDT.

* At 711 PM EDT, Doppler radar indicated heavy rain across the warned
  area. Up to three inches of rain have already fallen. Flash
  flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  New Haven, Milford, Hamden, North Haven, Orange, Derby, Woodbridge,
  West Haven, East Haven and Woodmont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 4137 7282 4125 7289 4124 7291 4125 7292
      4126 7291 4126 7292 4120 7302 4120 7305
      4117 7311 4119 7312 4120 7311 4123 7311
      4125 7309 4128 7308 4130 7306 4131 7308

$$

MALOIT
1 follow-up statement
009 
WGUS71 KOKX 260016
FFSOKX

Flash Flood Statement
National Weather Service New York NY
816 PM EDT TUE SEP 25 2018

CTC009-260026-
/O.EXP.KOKX.FF.W.0048.000000T0000Z-180926T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Haven CT-
816 PM EDT TUE SEP 25 2018

...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL NEW HAVEN COUNTY HAS
EXPIRED...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 4137 7282 4125 7289 4124 7291 4125 7292
      4126 7291 4126 7292 4120 7302 4120 7305
      4117 7311 4119 7312 4120 7311 4123 7311
      4125 7309 4128 7308 4130 7306 4131 7308

$$

MALOIT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Sep 25, 5:49 PM EDT, 1 hour 22 minutes earlier.

Area forecast discussion, Sep 25, 5:49 PM EDT, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service New York NY
549 PM EDT Tue Sep 25 2018

.SYNOPSIS...
A warm front will slowly move north of the area this evening,
followed by a cold front Wednesday and Wednesday night. High
pressure returns on Thursday and then builds to the north on
Friday as a wave of low pressure passes to the south. A stronger
high pressure builds from the west over the weekend and then
offshore early next week.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Band of heavy rain extending from Fairfield County into western
Long Island continues to produce flash flooding as it moves
east. Hi res guidance continues to indicate this area maintains
itself as it moves east this evening. Warm front is about half
way through the forecast area as of 3pm and is expected to lift
north this evening.

Have noted cu buildups across SE PA, although there isn't any
lightning yet. Soundings are indicating destabilization into the
evening and overnight so have maintained a schc tstms. There is
a mid level shortwave that also moves through this eve and once
this pushes east and the front lifts north shower and tstms
activity will diminish. Overnight hours may not see much in the
way of widespread activity, but any tstms that do develop,
especially this eve, have the potential to produce heavy rain
with PWATS close to 2 inches.

Winds should remain high enough at the coast to keep fog from
developing tonight, however inland, areas of fog are expected
which could become dense.

There is a high rip current risk for the Atlantic beaches into
this evening.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
Areas of fog during the early morning hours will dissipate as
heating and mixing commences. Scattered showered in the morning
will become more widespread as the day progresses with a pre-
frontal trough developing and followed by a cold front during
the eve. Moderate instability and 30-40kt of 0-6km bulk shear
has warranted SPC to place the entire area in a slight risk for
severe weather on Wed. The main threat is damaging winds. Heavy
rain will once again be a concern although the storms should be
moving and the upper pattern does not appear to be conducive for
training storms. However, urban and small stream flooding cannot
be ruled out.

Showers/tstms end from W to E Wed night with dry weather
returning behind it.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
The synoptic pattern through the long term will be characterized by
a large, mean trough over the northern CONUS. The upper trough may
flatten later this weekend and lift back into Canada early next week
as ridging rebuilds over the east.

High pressure will briefly build over the region on Thursday and
then lift to our north on Friday. The cold front that moves across
late Wednesday into Wednesday night stalls to our south.
A broad SW flow aloft and some shortwave energy may interact
with this front and develop a wave of low pressure along it
Thursday night. This wave likely passes to our south and east on
Friday. Have continued to keep PoPs in the slight to low chance
range. Thinking the surface high will continue to ridge down
into the region preventing much in the way of precipitation. The
low moves offshore late Friday into Friday night with a
stronger high building into the region for the rest of the
weekend. This high will likely move offshore early next week
with the approach of the next frontal system.

Temperatures should average near normal through the long term period
with highs in the upper 60s and lower 70s and nighttime
temperatures mainly in the lower and middle 50s.

&&

.AVIATION /22Z TUESDAY THROUGH SUNDAY/...
Warm front continued to work north across the area tonight, but
may struggle to do so across the Lower Hudson Valley until
after daybreak Wednesday. Cold front approaches from the west on
Wednesday.

Mvfr or lower this eve, with rain tapering off thru 4z from w to e.
Heaviest shwrs from KJFK to KBDR and points e. Cigs lower to ifr all
areas overnight.

Winds will continue to diminish this eve. Light and variable winds
may prevail across the Lower Hudson Valley. S-SW winds of 10 to 15
kt expected on Wednesday.

...NY Metro Enhanced Aviation Weather Support...

Detailed information, including hourly TAF wind component fcsts, can
be found at: http:/www.weather.gov/zny/n90

KJFK TAF Comments: Potential for significant variability in
ceilings/vsbys thru 3z. An embedded tstm is possible thru 1z.

KLGA TAF Comments: Potential for significant variability in
ceilings/vsbys thru 3z.

KEWR TAF Comments: Potential for significant variability in
ceilings/vsbys thru 3z.

KTEB TAF Comments: Potential for significant variability in
ceilings/vsbys thru 3z.

KHPN TAF Comments: Potential for significant variability in
vsbys thru 3z.

KISP TAF Comments: Potential for significant variability in
ceilings/vsbys thru 3z. An embedded tstm is possible thru 2z.

.OUTLOOK FOR 18Z WEDNESDAY THROUGH SUNDAY...
.Wednesday...Showers/tstms with MVFR or lower at times, mainly in
the afternoon/evening.
.Thursday...VFR.
.Thursday night-Friday morning...MVFR possible, low chance of
showers.
.Friday afternoon-Sunday...VFR.

&&

.MARINE...
SCA remains in effect through 6pm for all non-ocean waters, with
gusts expected to subside below 25 kt by this time. Gusts on the
ocean waters will also diminish below 25 kt, although seas will
remain above 5 ft through Wed night.

Winds are likely to remain below SCA levels Thursday through the
weekend on all area waters. Ocean seas on Thursday into Thursday
night will remain elevated above 5 ft, but then should remain 3-4 ft
from Friday into the weekend.

&&

.HYDROLOGY...
Basin average rainfall amounts of 1/2 to 1 1/2 inches is
expected through Wed night, with locally higher amounts
possible. The potential for localized flash flooding remains
into this evening. Scattered tstms Wed/Wed eve have the
potential to produce heavy rainfall however urban and small
stream flooding appears to be the potential threat at this
point.

&&

.EQUIPMENT...
NYC NOAA Weather Radio Station KWO-35 (162.55 MHz) remains off
the air for an extended period of time.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...High Rip Current Risk through Wednesday evening for NYZ075-080-
     081-178-179.
NJ...None.
MARINE...Small Craft Advisory until 9 PM EDT this evening for ANZ330-
     340.
     Small Craft Advisory until 6 AM EDT Thursday for ANZ350-353-
     355.

&&

SYNOPSIS...BC/JP
NEAR TERM...BC/24/JP
SHORT TERM...JP
LONG TERM...BC
AVIATION...JMC/DW
MARINE...BC/JP
HYDROLOGY...BC/JP
EQUIPMENT...
Hazardous weather outlook, Sep 25, 3:34 PM EDT, 3 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
334 PM EDT Tue Sep 25 2018

ANZ330-335-338-340-345-350-353-355-CTZ005>012-NJZ002-004-006-103>108-
NYZ067>074-078-079-176-177-261945-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-Northern Fairfield-
Northern New Haven-Northern Middlesex-Northern New London-
Southern Fairfield-Southern New Haven-Southern Middlesex-
Southern New London-Western Passaic-Eastern Passaic-Hudson-
Western Bergen-Eastern Bergen-Western Essex-Eastern Essex-
Western Union-Eastern Union-Orange-Putnam-Rockland-
Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Northwestern Suffolk-Northeastern Suffolk-
Northern Queens-Northern Nassau-
334 PM EDT Tue Sep 25 2018

This Hazardous Weather Outlook is for Atlantic coastal waters,
southern Connecticut, northeast New Jersey and southeast New York.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

SPC has placed the area in a slight risk for severe thunderstorms on
Wednesday. The main threat with these storms will be gusty winds.
Some storms may become severe, with damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NYZ075-080-081-178-179-261945-
Kings (Brooklyn)-Southwestern Suffolk-Southeastern Suffolk-
Southern Queens-Southern Nassau-
334 PM EDT Tue Sep 25 2018

...HIGH RIP CURRENT RISK IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

SPC has placed the area in a slight risk for severe thunderstorms on
Wednesday. The main threat with these storms will be gusty winds.
Some storms may become severe, with damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

In the hours before

Local storm report, Sep 25, 6:16 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
616 PM EDT TUE SEP 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     FLASH FLOOD      HACKENSACK              40.89N  74.05W
09/25/2018                   BERGEN             NJ   LAW ENFORCEMENT

            RAILROAD AVENUE AND SUSSEX STREET REMAIN FLOODED WITH
            ROAD CLOSED

&&

JE
Local storm report, Sep 25, 6:17 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
617 PM EDT TUE SEP 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     FLASH FLOOD      HACKENSACK              40.89N  74.05W
09/25/2018                   BERGEN             NJ   LAW ENFORCEMENT

            FLOODING ONGOING ALONG SOUTH NEWMAN STREET

&&

JE
Local storm report, Sep 25, 6:23 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
623 PM EDT TUE SEP 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     FLASH FLOOD      HACKENSACK              40.89N  74.05W
09/25/2018                   BERGEN             NJ   FIRE DEPT/RESCUE

            HACKENSACK FIRE DEPARTMENT HAS RESCUED OVER 18 PEOPLE
            FROM STRANDED CARS IN FLOOD WATERS. MANY ROADS CLOSED
            AND IMPASSABLE.

&&

DS
Local storm report, Sep 25, 6:28 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
628 PM EDT TUE SEP 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     FLASH FLOOD      FAIRFIELD               41.13N  73.28W
09/25/2018                   FAIRFIELD          CT   EMERGENCY MNGR

            NUMEROUS PEOPLE TRAPPED IN VEHICLES ON BENNETT STREET

&&

JE
Local storm report, Sep 25, 6:29 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW YORK NY
629 PM EDT TUE SEP 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1142 AM     FLASH FLOOD      NEWARK                  40.72N  74.17W
09/25/2018                   ESSEX              NJ   DEPT OF HIGHWAYS

            ALL LANES CLOSED ON US 1 & 9 APPROACHING PULASKI SKYWAY
            DUE TO FLOODING

1142 AM     FLASH FLOOD      NEWARK                  40.72N  74.17W
09/25/2018                   ESSEX              NJ   DEPT OF HIGHWAYS

            ALL LANES CLOSED DUE TO FLOODING ON US 1&9 NORTHBOUND
            APPROACHING WILSON AVENUE.

1203 PM     FLASH FLOOD      SECAUCUS                40.78N  74.06W
09/25/2018                   HUDSON             NJ   DEPT OF HIGHWAYS

            FLOODING ON NJ 3 WESTBOUND AREA OF NJ TURNPIKE-EASTERN
            SPUR.

1203 PM     FLASH FLOOD      BAYONNE                 40.66N  74.11W
09/25/2018                   HUDSON             NJ   SOCIAL MEDIA

            CAR STUCK IN FLOODED ROADWAY AT ROUTE 440 NEAR PORT
            JERSEY BOULEVARD SOUTHBOUND.

1205 PM     FLASH FLOOD      1 NNW WEST BERGEN       40.72N  74.09W
09/25/2018                   HUDSON             NJ   DEPT OF HIGHWAYS

            FLOODING ON US 1 AND 9 TRUCK ROUTE BOTH DIRECTIONS
            APPROACHING NJ 440 WITH ALL LANES CLOSED.

1210 PM     FLASH FLOOD      KEARNY                  40.75N  74.12W
09/25/2018                   HUDSON             NJ   FIRE DEPT/RESCUE

            PORTIONS OF CENTRAL AVENUE IMPASSABLE DUE TO 3 TO 4
            FEET OF STANDING WATER.

1211 PM     FLASH FLOOD      BAYONNE                 40.66N  74.11W
09/25/2018                   HUDSON             NJ   DEPT OF HIGHWAYS

            RAMP CLOSED DUE TO FLOODING ON NJ TURNPIKE-HUDSON
            COUNTY EXTENSION OUTSIDE EXIT INTERCHANGE 14A-NJ 440A
            BAYONNE BRIDGE.

1211 PM     FLASH FLOOD      NEWARK                  40.72N  74.17W
09/25/2018                   ESSEX              NJ   DEPT OF HIGHWAYS

            FLOODING ON NJ TURNPIKE AT INTERCHANGE 15E. RAMP CLOSED
            FROM ROUTE 1&9 NORTH TO THE TURNPIKE TOLL PLAZA.

1221 PM     FLASH FLOOD      JERSEY CITY             40.71N  74.06W
09/25/2018                   HUDSON             NJ   DEPT OF HIGHWAYS

            ALL LANES CLOSED DUE TO FLOODING ON US 1&9 TRUCK ROUTE
            BOTH DIRECTIONS AT CHARLOTTE CIRCLE.

1227 PM     FLASH FLOOD      NEWARK                  40.72N  74.17W
09/25/2018                   ESSEX              NJ   DEPT OF HIGHWAYS

            FLOODING ON US 1&9 LOCAL LANES NORTHBOUND APPROACHING
            DELANCEY STREET.

1234 PM     FLASH FLOOD      MARION                  40.74N  74.08W
09/25/2018                   HUDSON             NJ   DEPT OF HIGHWAYS

            FLOODING ON NJ 7 EASTBOUND APPROACHING CHARLOTTE CIRCLE
            WITH ALL LANES CLOSED.

0102 PM     FLASH FLOOD      NORTH HACKENSACK        40.91N  74.03W
09/25/2018                   BERGEN             NJ   LAW ENFORCEMENT

            NEWBRIDGE ROAD CLOSED IN BOTH DIRECTIONS FROM MAIN
            STREET EASTBOUND TO NEW MILFORD BORDER.

0113 PM     FLASH FLOOD      ENGLEWOOD CLIFFS        40.88N  73.95W
09/25/2018                   BERGEN             NJ   TRAINED SPOTTER

            VEHICLE STUCK IN FLOOD WATER ON DEBORAH TERRACE.

0122 PM     FLASH FLOOD      BRONX                   40.85N  73.87W
09/25/2018                   BRONX              NY   BROADCAST MEDIA

            MOSHULU PARKWAY AT I87 INTERCHANGE FLOODED.

0155 PM     FLASH FLOOD      1 SSW KEARNY            40.73N  74.13W
09/25/2018                   ESSEX              NJ   DEPT OF HIGHWAYS

            FLOODING ON PULASKI SKYWAY NORTHBOUND AT US 1 AND 9
            TRUCK ROUTE AT RAYMOND BLVD WITH ALL LANES CLOSED

0212 PM     FLASH FLOOD      WHITE PLAINS            41.02N  73.76W
09/25/2018                   WESTCHESTER        NY   DEPT OF HIGHWAYS

            BRONX RIVER PARKWAY CLOSED DUE TO FLOODING BETWEEN
            GREENACRES AVENUE AND TARRYTOWN ROAD.

0320 PM     FLASH FLOOD      OLD GREENWICH           41.02N  73.56W
09/25/2018                   FAIRFIELD          CT   TRAINED SPOTTER

            SEVERAL STREETS FLOODED IN TOWN INCLUDING LOCKWOOD
            AVENUE AND SOUND BEACH AVENUE AND BENJAMIN STREET WITH
            AT LEAST TWO FEET OF STANDING WATER AND IMPASSABLE ROADS

0323 PM     FLASH FLOOD      RIDGEFIELD PARK         40.85N  74.02W
09/25/2018                   BERGEN             NJ   DEPT OF HIGHWAYS

            FLOODING ON US 46 EASTBOUND NEAR AREA OF NEW JERSEY
            TURNPIKE WITH ALL LANES CLOSED

0325 PM     FLASH FLOOD      1 W OLD GREENWICH       41.02N  73.61W
09/25/2018                   FAIRFIELD          CT   TRAINED SPOTTER

            RUNNING MUD AND WATER OVER HALFWAY UP TIRES AT DAVIS
            AVENUE AND BRUCE PARK DRIVE.

0345 PM     FLASH FLOOD      OLD GREENWICH           41.02N  73.56W
09/25/2018                   FAIRFIELD          CT   TRAINED SPOTTER

            FLOODING CONTINUES AT WESSKUM ROAD AND SOUND BEACH
            AVENUE, AND HARDING ROAD AND LADDINS ROCK ROAD WITH
            ROADS CLOSED

0345 PM     FLASH FLOOD      OLD GREENWICH           41.02N  73.56W
09/25/2018                   FAIRFIELD          CT   TRAINED SPOTTER

            SHADY BROOK LANE AND MIDBROOK LANE IMPASSABLE WITH UP
            TO TWO FEET OF WATER.

0415 PM     FLASH FLOOD      BAYSIDE                 40.77N  73.78W
09/25/2018                   QUEENS             NY   TRAINED SPOTTER

            ON BELL BLVD ALL SOUTHBOUND LANES CLOSED AT 208TH PLACE
            WITH TWO FEET OF STANDING WATER WITH POLICE ON SCENE

0430 PM     FLASH FLOOD      EAST NORWALK            41.11N  73.41W
09/25/2018                   FAIRFIELD          CT   SOCIAL MEDIA

            I 95 CLOSED SOUTHBOUND AT EAST AVENUE EXIT 16 WITH CAR
            STUCK IN WATER AND POLICE ON SCENE

0430 PM     FLASH FLOOD      SOUTH NORWALK           41.09N  73.42W
09/25/2018                   FAIRFIELD          CT   TRAINED SPOTTER

            SEVERE STREET FLOODING REPORTED AT MEADOW STREET AND
            WILSON AVENUE WITH CAR STUCK IN WATER AND SUBMERGED
            HALFWAY

0530 PM     FLASH FLOOD      HACKENSACK              40.89N  74.05W
09/25/2018                   BERGEN             NJ   TRAINED SPOTTER

            ESSEX AND STATE STREETS REMAIN CLOSED WITH BOATS
            DEPLOYED FOR POSSIBLE RESCUES.

0530 PM     FLASH FLOOD      HACKENSACK              40.89N  74.05W
09/25/2018                   BERGEN             NJ   LAW ENFORCEMENT

            RAILROAD AVENUE AND SUSSEX STREET REMAIN FLOODED WITH
            ROAD CLOSED

0530 PM     FLASH FLOOD      HACKENSACK              40.89N  74.05W
09/25/2018                   BERGEN             NJ   LAW ENFORCEMENT

            FLOODING ONGOING ALONG SOUTH NEWMAN STREET

0549 PM     FLASH FLOOD      FAIRFIELD               41.13N  73.28W
09/25/2018                   FAIRFIELD          CT   EMERGENCY MNGR

            NUMEROUS PEOPLE TRAPPED IN VEHICLES ON BENNETT STREET

0600 PM     FLASH FLOOD      HACKENSACK              40.89N  74.05W
09/25/2018                   BERGEN             NJ   LAW ENFORCEMENT

            FLOODING ONGOING IN NORTH END OF TOWN ALONG COMMERCE
            WAY WITH EMERGENCY MANAGEMENT EMPLOYING MITIGATION
            METHODS

0615 PM     FLASH FLOOD      HACKENSACK              40.89N  74.05W
09/25/2018                   BERGEN             NJ   FIRE DEPT/RESCUE

            HACKENSACK FIRE DEPARTMENT HAS RESCUED OVER 18 PEOPLE
            FROM STRANDED CARS IN FLOOD WATERS. MANY ROADS CLOSED
            AND IMPASSABLE.

&&

JE
Local storm report, Sep 25, 6:36 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
636 PM EDT TUE SEP 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     FLASH FLOOD      TOILSOME HILL           41.21N  73.23W
09/25/2018                   FAIRFIELD          CT   SOCIAL MEDIA

            THE HORSE HAVEN BROOK IS OVER ITS BANKS FLOODING THE
            AREA OF PARK AVENUE AND BRION DRIVE. MULTIPLE CARS ARE
            SUBMERGED IN SEVERAL FEET OF FLOWING FLOOD WATERS.

&&

DS

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 5:04 AM EDTCoastal Flood StatementOKXGreater Bridgeport Planning Region9 hr
Sep 25, 12:02 PM EDTAreal Flood AdvisoryOKXGreater Bridgeport Planning Region, Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region4 hr
Sep 25, 12:58 PM EDTFlash Flood WarningOKXGreater Bridgeport Planning Region5 hr
Sep 25, 3:15 PM EDTFlash Flood WarningOKXGreater Bridgeport Planning Region5 hr
Sep 25, 3:54 PM EDTAreal Flood AdvisoryOKXLower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region2 hr
Sep 25, 4:04 PM EDTAreal Flood AdvisoryOKXNaugatuck Valley Planning Region116 min
Sep 25, 4:16 PM EDTSpecial Weather StatementOKX44 min
Sep 25, 4:25 PM EDTFlash Flood WarningOKXNaugatuck Valley Planning Region4 hr
Sep 25, 4:59 PM EDTAreal Flood AdvisoryOKXGreater Bridgeport Planning Region2 hr
Sep 25, 5:03 PM EDTSpecial Weather StatementOKX42 min
Sep 25, 5:50 PM EDTFlash Flood WarningOKXNaugatuck Valley Planning Region85 min
Sep 25, 6:10 PM EDTAreal Flood AdvisoryOKXLower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region2 hr
Sep 25, 6:31 PM EDTFlash Flood WarningOKXLower Connecticut River Valley Planning Region4 hr
Sep 25, 6:54 PM EDTAreal Flood AdvisoryOKXGreater Bridgeport Planning Region2 hr
Sep 25, 7:00 PM EDTFlash Flood WarningOKXNaugatuck Valley Planning Region4 hr
Sep 25, 7:22 PM EDTAreal Flood AdvisoryOKXLower Connecticut River Valley Planning Region, Southeastern Connecticut Planning Region113 min
Sep 25, 7:36 PM EDTFlash Flood WarningOKXLower Connecticut River Valley Planning Region, Southeastern Connecticut Planning Region3 hr

Nearby

Flash Flood Warnings in Connecticut, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.